Polynomial Homogeneous Maps and Their Periods
Year: 2022
Author: Jaume Llibre, Violetta Pilyugina
Journal of Nonlinear Modeling and Analysis, Vol. 4 (2022), Iss. 4 : pp. 753–763
Abstract
We study the set of periods of the homogeneous polynomial maps f:Rn→Rn and f:Cn→Cn of degree m>1. For these complex maps, we also describe the number of invariant straight lines through the origin by fk for k=1,2,... and the dynamics of fk over them.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.12150/jnma.2022.753
Journal of Nonlinear Modeling and Analysis, Vol. 4 (2022), Iss. 4 : pp. 753–763
Published online: 2022-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 11
Keywords: Homogeneous polynomial map Period Set of period Self-map of a sphere.
Author Details
Jaume Llibre Email
Violetta Pilyugina Email